# SDR IPXA2015090893211

- Difficulty date: August 27, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- Aircraft time: 50,099 hours, 16,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111T200812
- Condition: Cracked
- Location: Bs 785
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C10, CRACK ON CENTER WING FRONT SPAR STIFFENER UPPER SIDE AT BS 785.9, RBL 33.  REPAIR IAW  SRM 57-10-10, REPAIR 2, REV 63 AND REO:B767-5740-58151-A.
